# SDR 96ZZZX2964

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650SB
- Make and model: Cessna 650
- Aircraft serial: 6500018
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K083
- Condition: Defective
- Location: Mlg
- Part time: 231 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM PBI, GEAR UNSAFE LIGHT REMAINED ON WHEN GEAR WAS RETRACTED.  OPERATOR FLEW BY TOWER FOR CONDITION CHECK.  GEAR WAS REPORTED UP AND LOCKED.  AFTER SEVERAL GEAR CYCLES, GEAR UNSAFE LIGHT WENT OUT.  AFTER LANDING AT MORRISTOWN, NR 2 TIRE FOUND TO HAVE OUTER BEAD SEPARATION, AND DAMAGED FLAP AND GEAR UPLOCK SWITCH.  AIRCRAFT TOTAL TIME, 3,691.2 HRS.  LANDINGS, 145.
